# SDR WRXR20241008001

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Part number: SH670312741
- Condition: Corroded
- Location: Zone 100
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN VALVE TUBE ASSY ON PASSENGER DOOR SILL IS CORRODED THROUGH. REMOVED & REPLACED DRAIN TUBE ASSY SH670-31904-5.IAW CRJ700 SRM SRM 51-42-06-001-001-A01.
